Sufficient Stochastic Maximum Principle in a Regime-Switching Diffusion Model

Research output: Contribution to journalArticle

20 Citations (Scopus)
106 Downloads (Pure)

Abstract

We prove a sufficient stochastic maximum principle for the optimal control of a regime-switching diffusion model. We show the connection to dynamic programming and we apply the result to a quadratic loss minimization problem, which can be used to solve a mean-variance portfolio selection problem.

Original languageEnglish
Pages (from-to)1-15
Number of pages15
JournalApplied Mathematics and Optimization
DOIs
Publication statusPublished - 2011

Keywords

  • Mean-variance portfolio selection
  • Optimal control
  • Regime-switching
  • Sufficient maximum principle

Fingerprint Dive into the research topics of 'Sufficient Stochastic Maximum Principle in a Regime-Switching Diffusion Model'. Together they form a unique fingerprint.

  • Cite this